# SDR ASAA2025111662588

- Difficulty date: November 16, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810148
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL PN 143A5810-148 PUNCTURED NEAR 4TH INSERT. GROUNDED - YES. FABRICATED NEW PANEL 143A5810-148. IAW ASA B737-800ER SRM 53-00-50-2R-0, DWG 143A5810 REV-, GPM 9.59.
